# SDR HYIA20210407002

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 4020329
- Aircraft time: 39,382 hours, 39,896 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 082255046
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 39,382 hours, 39,896 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE 2 SPOTS OF CORROSION WERE IDENTIFIED ON THE BOTTOM SURFACE OF THE UPPER HORIZONTAL LEG OF THE 0822550-46 WING ATTACH FITTING (RH UPPER AFT FITTING, FORWARD SPAR). THE FIRST SPOT MEASURES APPROXIMATELY .514 INCHES LONG, .330 INCHES WIDE, WITH A MAX DEPTH OF .011. THE SECOND MEASURES APPROXIMATELY 1.558 INCHES LONG, .440 INCHES WIDE, WITH A MAX DEPTH OF .015. THIS FITTING WILL BE REMOVED AND REPLACED USING NEW PARTS.
